# SDR AALA20150919002

- Difficulty date: September 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 59,851 hours, 7,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461205
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PARTITION CTR EMER LIGHT LENS DETACHED.  AFT PARTITION CTR EMER LIGHT ASSEMBLY REPLACED & TESTED NORMAL IAW AMM 33-51-05.
